Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Luanne

Gastric Sleeve Patients
  • Content Count

    320
  • Joined

  • Last visited

About Luanne

  • Rank
    Junior Guru
  • Birthday 02/05/1955

About Me

  • Gender
    Female
  • City
    Carlin
  • State
    NV
  • Zip Code
    89822
  1. Luanne

    NSV shout outs

    One of my friends gushed, "You look like a Barbie Doll!"
  2. Luanne

    Where are the 50s ???

    Hi Cathy -- Well first of all, you're doing awesome! About a year ago, I bought a Proform Activator (Google "vibrating plate" to see the principle to it + U-Tube even) that stimulates the muscles & helps metabolism so it changed my shape. One of my friends even gushed, "You look like a Barbie doll!" There's all kinds of machines out there, I found this one at Sears/Kmart for $400. My doctor's office has one & certain gyms also. Here's to "jiggling" away!
  3. Luanne

    Where are the 50s ???

    Well I haven't been on here in awhile so thought I'd do some updating...Over 2 1/2 yrs since my VSG and it has been the perfect tool for me, a reminder not to overeat plus choose healthier eating. I've kept my weight to 160 but have dropped 2 sizes. I was perfectly happy with wearing 12s but all of a sudden 10s & some 8s fit great. I'm 58 and looking forward to my 40th class reunion this summer 'cuz I look 'n feel great!
  4. Paying It Forward: I had my VSG Dec 2010 & now bringing a friend (Jan 7 2013) for the procedure. Any suggestions on how to kill thwe downtime? Where did "the bringers" eat or shop? Is it safer than what it was?
  5. I've pretty consistently taken B shots from the get-go plus my liquid Life Vitamin are my tickets to being 'n feeling healthy!
  6. Luanne

    Acid/ Heartburn

    I've taken a PPI since way before my VSG 12-9-10 and decided to wing it (w/o taking my PPI) a few days ago = HEARTBURN CITY! *Sooooo, how long would YOU test the waters and not take one to see if the acid/heartburn would subside on its own ????
  7. ONE YEAR AGO/12-9-10: I DO KNOW that I am VERY GRATEFUL to have had the VSG as a tool to help cope with my lifetime and continuing food addiction! My weightloss has been practically nothing for months & plateaued (1 year= 60 lbs) BUT my body has been changing & I have lost a size this month. It seems I'm still looking for the easier softer way (!!!) and have been using the SONIC VIBRATION that seems to be the reason for losing that size. My doctor purchased one & I know they're at gyms -- GOOGLE it and see if it may benefit you. It helps metabolism, bone density, and I believe it has started to help firm my jiggley areas. [she also has oxygen therapy for the 10 minutes you're doing it.] Just like many of us, YEARS of my Yo-Yo weight loss & gain certainly puts me back to the decision of having the VSG. I had started a doctor-supervised plan for the purpose of jumping thru the hoops for insurance paid weightloss surgery and lost 90 pounds "the right way." My biggest mistake/regret was not to have the surgery as a tool THEN (or when I was in that loss process) because we all know how to lose it but keeping it off is another thing! Because BAM ~ I was okay with 20 sneaking back on, grieving the loss of my Dad. But then another death (suicide of a very close friend) put me in The Binge From Hell and another 45 pounds in less than 2 months. So here 65 of the 90 was back on: I'd hit "my top" once again and headed to Arizona where my friend took me to Mexico. One year ago today, I gave myself a gift to help with my health and well-being. Thank You VSG!
  8. 1 years has passed since you registered at SleevePlicationTalk! Happy 1st Anniversary Luanne!

  9. I'll be a year Dec 9, 2011: I have not lost anything for months but I started to "rearrange" my figure & tighten my skin by using the SONIC VIBRATION Therapy System. Google it as it has many different benefits...a few being metabolism helper, exercise/aerobic benefit, bone strengthening, ect. My doctor has one in her office with oxygen therapy but gyms have it also. GOOGLE IT, find one, and TRY IT = I am a believer!
  10. I'm a recovering alcoholic of 10 years and have cross-addicted to many things in my life! Whatever I do, I do "alcoholicly" and that is that I know no end until I "Let Go, Let God" and work through the 12 Steps to find a solution.
  11. Luanne

    PPIs/BONIVA

    Thank you--you made me feel better = tomorrow will be my first "dose" then!
  12. My doctor prescribed BONIVA as I had several ankle fractures and have been on a PPI for many years. In a recent column of DR. GOTT's: "In May 2010 the FDA determined that Nexium, Prilosec, Prvacid, Protonix, Aciphex, ect. might include a warning on their labels regarding the possibility of fracture risk, stating PPIs may interfere withe the ability of our digestive tracts to absorb Calcium." "...Long term use of PPIs has been associated with low magnesium levels, often in conjunction with low calcium levels." >>>I am afraid to take the BONIVA as to my smal stomach (VSG) and the warning about esophogus problems. Is anyone else taking BONIVA & any side affects ???
  13. Luanne

    PPI's

    DR. GOTT answered some of my questions about PPI's (proton pump inhibitors such as Nexium, Prilosec, Prevacid, Protonix): Dr. Gott "suggests they might include a warning on their labels regarding the possibility of FRACTURE RISK, stating that PPIs may interfere with the ability to absorb calcium." Bingo! ~ my ankle fractured twice in June and my doc wants me to BONIVA but I'm scared as my stomach (of course) is small & the medication has alot of scary warnings to the esopohogus. *Anyone else taking it???
  14. I'm 9 months out & still taking a PPI, which I have for years...should I taper off & quit or continue taking them daily? What are the disadvantages & advantage of them? Depending on what I am eating, I still gurgle on occasion. Would they hinder weightloss? I only have a GP for a doctor so I'M CONFUSED: SO what are your opinions ?!!
  15. My dinner companions definitely can hear my gurgling & see the expression on my face also! = I just laugh! Plus I'm still on a PPI...WHEN/IFare we supposed to stop taking them?
×